This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Aleksandrov, P. S.: Combinatorial topology, vol. I. Rochester, N.Y.: Graylock Press 1956.
Aubin, J. P.: Approximations des espaces de distributions et des opérateurs différentiels. Thesis, U. de Paris, France 1965.
Browder, F.: Approximation-solvability of nonlinear functional equations in normed linear spaces. To appear in Arch. Rational Mech. Anal.
Pereyra, V.: On improving an approximate solution of a functional equation by deferred corrections. Numer. Math.8, 376–391 (1966).
—: Highly accurate discrete methods for nonlinear problems. Ph. D. Thesis, U. of Wisconsin, Madison 1967.
— Iterated deferred corrections for nonlinear boundary value problems. To appear.
Petryshyn, W.: On the approximation solvability of nonlinear equations. To appear in Math. Ann.
Stetter, H.: Asymptotic expansions for the error of discretization algorithms for nonlinear functional equations. Numer. Math.7, 18–31 (1965).
—: Stability of nonlinear discretization algorithms. Numerical solution of partial differential equations, p. 111–123. New York: Academic Press 1966.
Zarantonello, E.: The closure of the numerical range contains the spectrum. Announced in Bull. Amer. Math. Soc.70, No. 6, 781–787 (1964). Also to appear in Pacific J. Math.
Sponsored by the Mathematics Research Center, United States Army, Madison, Wisconsin, under Contract No.: DA-3 1-124-ARO-D-462.
About this article
Cite this article
Pereyra, V. Iterated deferred corrections for nonlinear operator equations. Numer. Math. 10, 316–323 (1967). https://doi.org/10.1007/BF02162030
- Mathematical Method
- Operator Equation
- Nonlinear Operator
- Nonlinear Operator Equation